# SDR AALA202107233355

- Difficulty date: July 17, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 63,218 hours, 25,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 13C AISLE EXIT LIGHT COVER CAME OFF. REMOVED AND REPLACED 13C AISLE EXIT LIGHT COVER IAW CMM 25-23-67,
